# SDR ASOA2014070310815

- Difficulty date: June 18, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERCOSTAL CRACKED INSIDE LOWER AFT INSPECTION HOLE.    R & R INTERCOSTAL IAW SRM 51-42-21-00, 51-42-06-00 & DWG 601R35027.  MAJOR REPAIR.
